# SDR VNAA2019052811103

- Difficulty date: May 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 35,955 hours, 35,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122912
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERY PACKS IAW CRJ200 AMM 33-51-04-000/400-801. OPS CHECK GOOD AT THIS TIME IAW CRJ200 AMM 33-51-04-740-801. S/N 122912, 76332, 65160, 459376
